# SDR AALA20140523004

- Difficulty date: May 21, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 40,930 hours, 16,877 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FWD CARGO CUT OUT SURROUND SKIN BENEATH SCUFF PLATE DAMAGED.  ACCOMPLISHED REPAIR IAW EA B737-53-035009.
